# SDR PLGA812951G

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15503
- Make and model: Beech 1900C
- Aircraft serial: UC72
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Diode
- Part number: IN4005
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LGA - FLT NR 4654 - AFTER TAKEOFF, THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO LGA LANDING WITHOUT INCIDENT.  THE AIRCRAFT WAS INSPECTED AND FOUND SAFE FOR FERRY FLIGHT TO ALB MAINTENANCE BASE FOR REPAIRS.  ALB MAINTENANCE REMOVED AND REPLACED TWO LINE DIODES AT THE HYDRAULIC POWER PACK SELECTOR VALVE, PERFORMED SEVERAL GEAR SWINGS AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
